Drugs That React With Liposomal Doxorubicin

More Details on Drug Interactions With Liposomal Doxorubicin

The following sections explain in detail the potentially negative interactions that can occur when liposomal doxorubicin is combined with any of the drugs listed above.
 
Cyclophosphamide (Cytoxan, Neosar)
Taking cyclophosphamide with liposomal doxorubicin may increase your risk of side effects. Be sure to talk to your healthcare provider about the risks and benefits of using these medications together.
 
Cyclosporine (Gengraf, Neoral, Sandimmune)
Combining cyclosporine with liposomal doxorubicin can increase the risk of dangerous side effects, including seizures and problems with bone marrow and blood cells. Talk to your healthcare provider about the risks and benefits of using these medications together.
 
Cytarabine (Cytosar-U)
There have been reports of dangerous side effects when cytarabine was used with liposomal doxorubicin. These included severe inflammation of the colon and bloody stools.
 
Live Vaccinations
Because chemotherapy (including liposomal doxorubicin) can suppress the immune system, it is generally best to avoid live vaccinations while receiving chemotherapy.
 
Paclitaxel (Onxol, Taxol)
Taking paclitaxel with liposomal doxorubicin can increase your risk of side effects. Talk to your healthcare provider about the benefits and risks of using these medications together.
 
Phenobarbital (Luminal)
Phenobarbital may decrease the level of liposomal doxorubicin in your blood, perhaps making it less effective. Your healthcare provider may need to adjust your liposomal doxorubicin dosage to prevent this drug interaction from occurring.
5 Quick Tricks for Overcoming Nicotine Cravings

Liposomal Doxorubicin Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.